Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On Aitchison’s construction by isotopy
HTML articles powered by AMS MathViewer

by Daniel Silver PDF
Trans. Amer. Math. Soc. 305 (1988), 641-652 Request permission

Abstract:

We describe a method introduced by I. Aitchison for constructing doubly slice fibered $n$-knots. We prove that all high-dimensional simple doubly slice fibered $n$-knots can be obtained by this construction. (Even-dimensional $n$-knots are required to be $Z$-torsion-free.) We also show that any possible rational Seifert form can be realized by a doubly slice fibered classical knot.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57Q45
  • Retrieve articles in all journals with MSC: 57Q45
Additional Information
  • © Copyright 1988 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 305 (1988), 641-652
  • MSC: Primary 57Q45
  • DOI: https://doi.org/10.1090/S0002-9947-1988-0924773-3
  • MathSciNet review: 924773